Sir, I am studying MBBS 5 th see. I have problem of during exams I feel excess anxiety and I forget answers which I learnt perfectly. This create even mental distress to me. Earlier Dr. Asked me to take thyroid profile wch showed normal. Actually I want to take any drugs to reduce anxiety like benzodiazepines please sir help me out please.
5 years experience
Ask Free Question
Tremors, feeling anxious or nervous, sense of panic, sweating, increased heartbeat, feeling of impending doom, stomach discomfort, dizziness etc are signs of anxiety. These can be debilitating. If the anxiety us overwhelming, consult a psychiatrist at the earliest. With the right medication and counseling, it is likely your symptoms will improve. Other than that, try yoga, deep breathing, meditation, moderate exercise, progressive muscular relaxation and guided meditation.
Please do not experiment with medicines. This is not something you can do on your own, based on what you have heard. Do not take any medications on your own without the approval of your treating doctor. The side effects of mixing medications can be life threatening and often fatal.
POST GRADUATE DIPLOMA IN CLINICAL PSYCHOLOGY, Masters in clinical psychology
17 years experience
Ask Free Question
Hi Librate user
you have already completed more than half of your course, only few semester is left. Just forget every thing believe in yourself, concentrate on your studies. Study well and try to understand the subject.
Most of students feel tense at this time. When you feel tense breath slowly and say something positive and encouraging to yourself.
Read carefully the question and make sure that you get a firm grasp of the questions, pick out the questions that relate well to your revision, don't rush anything just do your best. Don't think about result. Pl don't take any medication yourself.
All The Best.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.